# SDR UIEA2015061400311

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 64,547 hours, 10,754 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO DET 12 MAIN DECK, RESULTED IN FIRE MAIN DECK AFT.  EICAS WENT OUT ON DECENT.  BACKGROUND COLOR.  INSPECTED MAIN DECK CARGO COMPARTMENT LINERS FOR OBVIOUS DAMAGE.  IAW AMM TASK 25-59-01, FOUND NO ABNORMALITIES.  OK FOR SERVICE.  MCC WILL MAKE SDR DUE TO FALSE FIRE WARNING.
